Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Proof That All Binary Relations Which Are Asymmetric Are Also Anti-Symmetric: A Note

Bernd P. Luedecke
The American Economist
Vol. 26, No. 2 (Fall, 1982), pp. 59-60
Published by: Sage Publications, Inc.
Stable URL: http://www.jstor.org/stable/25603540
Page Count: 2
  • Read Online (Free)
  • Download ($40.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60